# SDR AALA20161005002

- Difficulty date: October 5, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 49,098 hours, 24,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT OPERATED BY BATTERY PACK AB5-3 ARE INOPERATIVE. REMOVED AND REPLACED BATTERY PACK. OPERATIONAL CHECK GOOD.
